# SDR ASAA2015120214074

- Difficulty date: December 2, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,563 hours, 10,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 794591
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 21,606 hours, 9,605 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL.  ACFT GROUNDED.  R & R NR 1 RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-21.  PERFORMED TASKS AMM 32-09-00 FOR AIR MODE AND GROUND MODE FOR INSTALLATION.  PERFORMED PACK TEMP CONTROLLER BITE TEST AMM TASK 21-61-00.  OPS TESTED NORMAL, GREEN LIGHT OK.
